# SDR IPXA11570037

- Difficulty date: October 17, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 19,196 hours, 12,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141N60075
- Condition: Corroded
- Location: Lavatory Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK,   FLIGHT DECK LAVATORY WALL TRIM HAS AREAS OF CORROSION.  BLENDED CORROSION IAW EA 111475 IR AND EO B757-2520-44799-A.
